# SDR UHLA201601030885

- Difficulty date: January 3, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 29,898 hours, 17,615 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R1 DOOR SERVICE FWD OPEN MESSAGE APPEARED AT FL290.  EXTINGUISHED AT 17000 FEET IN THE DESCENT. PRESSURE INDICATIONS NORMAL.  R & R R1 DOOR ELECTRICAL HARNESS REF AMM 52-74-20, OPS CHECK GOOD.
